Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11439
Title: NUMERICAL-INTEGRATION OF HAMILTONIAN-SYSTEMS WITH EXTERNAL NOISE
Authors: TRETYAKOV, M
TRETJAKOV, S
First Published: 14-Nov-1994
Citation: PHYSICS LETTERS A, 1994, 194 (5-6), pp. 371-374
DOI Link: 10.1016/0375-9601(94)90325-5
ISSN: 0375-9601
Links: http://hdl.handle.net/2381/11439
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.